# SDR QXEA0202144

- Difficulty date: December 7, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,417 hours, 2,910 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND LOWER COWL, LEFT HAND SIDE ANGLE AT BYPASS DOOR IS CRACKED.  REPAIRED IAW RD 8/4-71-016.
